MAUDE Adverse Event Report: US ENDOSCOPY ADVANCE; DELIVERY DEVICE

US ENDOSCOPY ADVANCE; DELIVERY DEVICE
Model Number 00711144
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices subject of the reported event were not returned to steris for evaluation as the user facility had discarded the devices.Without the return and evaluation of the devices, the cause of the event could not be determined.The advance delivery device ifu states, "open and inspect the device for shipping or handling damage.If damage is evident (e.G.Bends, kinks, cracks, misshaped cup), do not use this device and contact your local product specialist.This device is compatible with an endoscope that has an accessory channel of 2.8mm or greater.Prior to clinical use, you should familiarize yourself with the advance® capsule endoscope delivery device.Open the larger poly bag, remove the paper tape restraint from the coiled device, and gently uncoil the catheter assembly.Remove the small capsule cup bag by sliding it over the end of the catheter.Hold the proximal end in one hand and the distal sheath in the opposite hand and drape in a "u" shape.Open and close the finger rings on the handle two (2) times to make sure it moves smoothly." steris has offered in-service training on the proper use and operation of the advance delivery device and is awaiting a response from the user facility.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported that two of their advance delivery devices did not deploy.It is unknown if the procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
A steris account manager offered in-service training on the proper use and operation of the advance delivery device; however, the user facility declined.No additional issues have been reported.

Brand Name
ADVANCE
Common Device Name
DELIVERY DEVICE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4403586251
MDR Report Key23729115
Report Number1528319-2025-00112
Device Sequence Number16110070
Product Code NEZ
UDI-Device Identifier00724995183608
UDI-Public(01)00724995183608(11)250605(17)280605(10)12435024
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711144
Device Catalogue Number00711144
Device Lot Number(10)12435024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown